MathSciNet Relay Station
MathSciNet bibliographic data
MR1291534 (95m:42028) 42B25 (31B20 47B38)
Pérez, Carlos Two weighted inequalities for potential and fractional type maximal operators. Indiana Univ. Math. J. 43 (1994), no. 2, 663–683.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement